# SDR CA960716004

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bolt
- Part number: MS956505
- Condition: Pulled Out
- Location: Accessory Gearbx
- Part time: 16,078 hours
- Component: 208314801
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) ACCESSORY GEARBOX REMOVED DUE TO GEAR MATERIAL FOUND IN THE CHIP DETECTOR. ON TEARDOWN THE BOLTS (P/N MS9565-05) THAT HOLD THE SHIELD (P/N 2-083-148-01), AND THE REST OF THE ASSEMBLY FOR THE BEVEL INPUT DRIVE GEAR, WERE FOUND PULLED OUT OF THE CASE ASSEMBLY (P/N 2-083-270-04). THIS CAUSED THE DRIVE GEAR TO BECOME PARTIALLY DISENGAGED WITH ENOUGH SLOP TO CAUSE MATERIAL TO BE WORN OFF THE GEAR TEETH. CAUSE OF THE BOLTS BEING PULLED OUT OF THE CASE IS SPECULATIVE AND THE ACTUAL CAUSE HAS NOT BEEN DETERMINED.
